# SDR FDEA201909142243

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 27,078 hours, 15,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  686  21-50  9237  14SEP19  MEM  FACT  U  LOGPAGES:3143852  AFTER TALE-OFF @ KSDF, FUMES/ODORS FROM A/C PACKS WITH ECON SELECTED ON OVHD PANEL, DESELECTED ECON FLOW BUT STILL LINGERING FUMES/ODORS.  FACT 14SEP19 16:40  MEM U R/R FILTER FOR THE FLIGHT COMPARTMENT IAW AMM 21-21-16-04. A/C OK FOR SERVICE.
